| Catalog Number |
21-7600-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that there was medicine liquid leakage from the connection part of the tube connector extending from the medication cassette.There was no patient involvement.
Additional Manufacturer Narrative
One sample was received for evaluation.Visual inspection was able to confirm and the reported problem.Functional testing was able to duplicate the issue.The root cause was unable to be established.A device history record review was conducted which indicated all inspections were completed and no issues were noted during manufacture.